# SDR C1HA200296009

- Difficulty date: January 14, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-1 DOOR EMERGENCY EXIT LIGHT ASSY (INSIDE LIGHT) INOPERATIVE.  RECHARGED BATTERY ASSEMBLY FROM A/C POWER, OPS CHECKS GOOD.
